X
This site uses cookies. By using our site you agree to our privacy policy. By closing this banner, scrolling this page, clicking a link or continuing to browse otherwise, you agree to the use of cookies.
Post Buy Requirement
Sign In
# Enter your Registered Mobile (+91xxxxxxxxxx) or Email
Welcome To Tradeindia
New to Tradeindia?
Sign InJoin Free
Help
Download App

Anti Cold Tablets In Dera Bassi

(30 products available)
Search By CitySort Results by
FAQ Icon
Have a Question? Get Expert Advice
Is Basmati rice better than white rice?

Because bran provides dietary fiber and essential fatty acids, and the germ contains a number of nutrients, the brown version of basmati rice (and all rice) is generally considered healthier than the white version. Brown basmati also has a more nutty flavor and a firmer texture than white. Jan 29, 2020

Posted by Tradeindia user

Is Basmati rice better than white rice?
Is Basmati rice better than white rice?
Is Basmati rice better than white rice?
Dextromethorpan Hydrobromide 10mg + Chlorpheniramine Maleate 2+ Phenylepherine Hydrochloride 5mg

ADCOLD-D 100mlDextromethorpan Hydrobromide 10mg + Chlorpheniramine Maleate 2+ Phenylepherine Hydrochloride 5mg LiquidPacking - 100...

Product Details
  • Payment Terms : Others, Cash in Advance (CID)
  • Sample Policy : Free samples available with shipping and taxes paid by the buyer
  • Packaging Details : 100ml Without Outer
  • Main Domestic Market : All India
Call Now: +918045478622
Call Now: +918045478622
Anticold tablets

IFYcet-PLUS Tablet Paracetamol 325mg + Phenylepherine 5mg + Caffeine 30mg +Diphenhydramine 25mg. 5x2x10 Blister Pack....

Product Details
  • Supply Ability : 100000 Per Day
  • Delivery Time : 1 Week
  • Sample Policy : Free samples available with shipping and taxes paid by the buyer
  • Main Domestic Market : All India
Call Now: +918037303862
Call Now: +918037303862
Paracetamol 500 mg+ Phenylephrine HCL 5mg +Cetrizine 5mg

PARACETAMOL,CETIRIZINE HCL & PHENYLEPHRINE HYDROCHLORIDE TABLET(ANTICOLD ....

Product Details
  • Payment Terms : Cash in Advance (CID), Cash Advance (CA)
  • Delivery Time : ONE WEEK Week
  • Packaging Details : 10*10
  • Main Domestic Market : All India
RYZE LIFECARE
3 YRS
Member Since 3 YRS
Accepts only Domestic Inquiries
Buyer Feedback
Call Now: +918037304027
Call Now: +918037304027
Killcold Anti-Cold Tablets

Backed by more than years of experience in this industry, we have been considered as one of the topmost manufacturers and supplie...

Anti Cold Tablets
  • Price: 117.0 - 125.0 INR (Approx.)
  • Min. Order Quantity: 25 BOXES
  • Get Latest Price

NOZYREST - contains Paracetamol , Phenylephrine , Diphenhydramine and Caffeine . Paracetmol produces analgesia , by elevation of t...

Product Details
  • Application : ANTI COLD , ANTI ALLERGY
  • Formulations Type : General Drugs
  • Formulations Form : Tablets
  • Treatments & Functions : ANTI COLD , FEVER , ALLERGY , HEADACHE
  • Gender/Age Group : Women, Adult
  • FOB Port : PANCHKULA
Call Now: +918045803562
Call Now: +918045803562
Calcium Carbonate and Vitamine D3 Tablets I P
  • Price: 45 per strip INR (Approx.)
  • Min. Order Quantity: 3000 Box
  • Get Latest Price

Other Detail 1 Strip Contain 15 Tablets....

Product Details
  • Physical Form : Tablets
  • Function : Anti-Bacterial
  • Dosage : As per doctor Recommendation
  • Suitable For : Suitable For All
  • Storage Instructions : Dry place
  • Supply Ability : 100000 Per Month
Call Now: +918037405861
Call Now: +918037405861
Anticold Tablets

Owing to our strict quality checking procedure, we are engaged in providing highly effective Anticold Tablets . By a team of dexte...

Anti Cold Antihistamine Tablet

Since our establishment in the year , we are counted among one of the most promising manufacture....

View Contact Details
View Contact Details
Anti Cold Tablets

VOCOL :- Paracetamol 325mg + Phenylephrine 5 MG+ Diphenhydramine 25MG+ Caffine 30 MG Packing 5*5*10(Blister) MRP :- Rs. 1375 / Box...

Product Details
  • Application : Other
  • Grade : IP
  • Formulations Type : General Drugs
  • Formulations Form : Tablets
  • Treatments & Functions : For Common Cold and allergies
  • Storage Instructions : Store in Cool
View Contact Details
View Contact Details
V Cold Tablets

V-Cold is one of the widely demanded formulations for which we are considered a noted manufacturer to our highly esteemed clients....

PARACETAMOL125MG+PHENYLEPHRINE 2.5MG+CHLORPHENIRAMINE 2MG/5ML
  • Price: 65.0 - 200.0 INR (Approx.)
  • Min. Order Quantity: 200 Box
  • Get Latest Price

PARACETAMOL125MG+PHENYLEPHRINE 2.5MG+CHLORPHENIRAMINE 2MG/5ML....

Product Details
  • Drug Type : Generic Drugs
  • Physical Form : Liquid
  • Function : For Headache And Many Conditions Use, Other
  • Suitable For : Adults, Women, Teenagers
  • Storage Instructions : Dry Place
  • Payment Terms : Telegraphic Transfer (T/T), Cheque, Cash in Advance (CID), Cash Advance (CA)
3 YRS
Member Since 3 YRS
Accepts only Domestic Inquiries
Buyer Feedback
Call Now: +918045479020
Call Now: +918045479020
Anti Cold Tablets
  • Price: M.R.P. 40.00/ - PER STRIP INR (Approx.)
  • Min. Order Quantity: 10 boxes Box
  • Get Latest Price

This Anti-cold medicine is utilized to incidentally treat side effect brought about by the cold, influenza, hypersensitivities, or...

Product Details
  • FOB Port : AMBALA CANTT
  • Payment Terms : Cheque, Cash in Advance (CID)
  • Supply Ability : Per Day Per Day
  • Delivery Time : Days Days
  • Sample Available : Yes
  • Sample Policy : Contact us for information regarding our sample policy
Call Now: +918045478284
Call Now: +918045478284
VENTOREST-P

Paracetamol 325 mg + Phenylephrine HCL 5 mg + CPM 2 mg + Caffeine 16 mg(Blister....

Call Now: +918045802569
Call Now: +918045802569
Refsnez-NF Tablets

We are suitably engaged in distributing, exporting and supplying Refsnez-NF Tablets to our clients in Ambala, Haryana, India. Thes...

Product Details
  • Ingredients : PCM, LevocetrizineHydrochloride, Phenylphrine & Caffeine Tablets
  • Physical Form : Tablets
  • Suitable For : Aged Person, Adults, Women
  • Payment Terms : Cheque, Cash in Advance (CID), Cash Advance (CA)
  • Delivery Time : 3-4 days after the order is confirmed Days
  • Sample Available : Yes
View Contact Details
View Contact Details
Indovent - D Syrup
  • Price: 20000.0 - 25000.0 INR (Approx.)
  • Min. Order Quantity: 100 Piece
  • Get Latest Price
View Contact Details
View Contact Details
paracetamol anti cold tablet

paracetamol 325mg + diphenhydramine 25mg + phenylephrine hcl 5mg + caffeine 30mg tablet....

Product Details
  • Packaging Details : 10*10
  • Certifications : ISO, WHO, GMP
Call Now: +918045800314
Call Now: +918045800314
Ayurvedic Cold Tablet

We are reckoned among the foremost manufacturers, exporters and suppliers in this domain by providing premium grade Ayurvedic Cold...

Anti Cold Tablets
Product Details
  • Purity : 98%
  • Molecular Formula : C18H20FN3O4
  • Formulations Form : Tablets
  • Storage Instructions : Dry Place
  • Payment Terms : Cash in Advance (CID), Cash Advance (CA)
  • Supply Ability : 10000 Per Day
View Contact Details
View Contact Details
Fout-M Tablets

Fout-M Tablets Fout-M Tablet is a medication that deals with cold & allergies. The cold is so common among children and adults who...

Call Now: +918045800507
Call Now: +918045800507
Koldtrax Anti Cold Tablets

As an professional in this section, we are manufacturing and supplying an exceptional magnitude of Koldtrax Anti Cold Tablets in K...

x
Selected (0/20)Clear All
RFQ